Isotretinoin-associated Sweet's syndrome: a case report.

Daru : journal of Faculty of Pharmacy, Tehran University of Medical Sciences

PubMedID: 25324016

Moghimi J, Pahlevan D, Azizzadeh M, Hamidi H, Pourazizi M. Isotretinoin-associated Sweet's syndrome: a case report. Daru. 2014;2269.
OBJECTIVE
Sweet's syndrome (SS) is characterized by various clinical symptoms, physical features, and pathological findings. Although cases of SS are very rare, there has been an increase in the incidence of drug-induced SS. Till date, there have been only few reported cases of isotretinoin-induced SS. In this report, we describe the case of a 19-year-old girl who developed SS after systemic treatment with oral isotretinoin for nodulocystic acne.

CONCLUSIONS
The findings of this report emphasize the importance of evaluating isotretinoin as a possible, though uncommon, cause of SS and replacing it with another treatment if its involvement is suspected.